# SDR SWAA2022033179726

- Difficulty date: March 2, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N763SW
- Make and model: Boeing 737
- Aircraft serial: 27877
- Aircraft time: 74,817 hours, 44,183 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: None
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD CARGO BAY STRINGER AT BS 540 L/H STRINGER 23. / [01] EVALUATED CRACK ON FCB STR 23 L/H BS 536 ; STRINGER DAMAGE FOUND TO BE OUT LIMITS IAW SRM 53-00-03-1A-1 FIG 103;[02] INSPECTED & VERIFIED CORRECTIVE ACTION ITEM 1.;[03] VERIFIED APPLICABILITY FOR STR 23 L/H IAW SRM 53-00-03-2R-1 FIG 205.;[04] REMOVED DAMAGE BY TRIMMING OUT STRINGER SECTION AT BS 500D+11' TO 536 STR 23L. IAW SRM 53-00-03-2R-1 PAR. 4. STEP A -B;[05] VERIFIED CORRECTIVE ACTION 3 AND 4.;[06] HFEC INSPECTED CUT EDGE IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23; NO CRACKS NOTED. EQUIP USED: NORTEC 600 ID: ATS1465;[07] RECEIVED NEW STRINGER SECTION ITEM: HFAD53-ATS-011 PO/N: 859035/1 AND HAT SECTION ITEM: HFAD53-HS-011 LOT: 1484334-1 PO/N: 859039/1.   LOCATED AND DRILLED NEW STRINGER SECTION AND HAT SECTION AT ACB BS 500D+6' TO 536 STR 23 L/H IAW SRM 53-00-03-2R-1 PAR. 4. STEP D - H;[08 APPLIED CHEMICAL CONVERSION COATING AND PRIMER ON REPAIR PARTS IAW SRM 53-00-03-2R-1 STEPS I-J.;[10] INSPECTED & VERIFIED CORRECTIVE ACTION ITEM 9.;[11] OK TO INSTALL REPAIR PARTS;[12] NO OK TO INSTALL ; STRUCTURE NOT READY . AWAITING ENG REPAIR INSTRUCTION;[13] REQUEST OK TO INSTALL REPAIR PARTS.;[14] VERIFIED OK TO INSTALL;[15] ENTRY STEP 1 -2.;[16] PARTIAL UPDATES ON STEPS 1 AND 2; OK TO INSTALL;[17] INSTALLED REPAIR PARTS AT FCB BTW BS 500D+6' TO BS 536 STR 23 L/H IAW SRM 53-00-03-2R-1. DAMAGE WAS REPAIRED PER 737-700 SRM 53-00-03-2R-1 (REPAIR 1) AND EA 22-153-00783 REV: A.
